# SDR SWAA2021031554220

- Difficulty date: March 10, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED LOWER AFT GIRT BAR SUPPORT BRACKET MISSING FASTENER (MARKED) / REPLACED RIVET IN F.E.D. AFT GIRT BAR SUPPORT BRACKET PER SRM 51-40-02 STEP 4B(1)-(5)
